# SDR COMA9610143

- Difficulty date: May 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N246CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120223
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Current Sensor
- Part number: GEB240175
- Condition: Failed
- Location: Nr 2 Pitot Heat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 PITOT STATIC HEAT INOP WARNING ON.  REPLACED THE NR 2 PITOT STATIC HEAT CURRENT SENSOR.
